# SDR DL72L990908

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 520-540, STRINGER 26L SKIN LAP SPLICE, CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 481 AND 681 INDICATED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED A SINGLE CRACK BETWEEN FS 520 AND 540.  THE CRACK WAS ROUTED OUT OF THE SKIN LAP AND REPAIRED PER B727 SRM 53-30-3, FIG 5 AND      DOCUMENTED PER ER/A 367229-14AD.
